MAUDE Adverse Event Report: MICROPORT ORTHOPEDICS INC. ADVANCE® PRIMARY FEMORAL SIZE 2 LEFT POROUS; KNEE COMPONENT

MICROPORT ORTHOPEDICS INC. ADVANCE® PRIMARY FEMORAL SIZE 2 LEFT POROUS; KNEE COMPONENT
Model Number KFTCPC2L
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code Pain (1994)
Date of Event 10/01/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
This event will be updated once the investigation is complete.Trends will be evaluated.
 
Event or Problem Description
Allegedly, the femoral component broke, caused a lameness in the patient and pain in his knee.
 
Additional Manufacturer Narrative
Due to additional information, the following updates have been done: 1.Event description in section b.5 has been updated.2.Manufacturer awareness date has been updated in sections f.6 and g.3.
 
Event or Problem Description
Allegedly, the femoral component broke and caused a lameness in the patient and pain in his knee.The insert has resulting wear.

Brand Name
ADVANCE® PRIMARY FEMORAL SIZE 2 LEFT POROUS
Common Device Name
KNEE COMPONENT
Manufacturer (Section D)
MICROPORT ORTHOPEDICS INC.
5677 airline rd.
arlington TN 38002
Manufacturer (Section G)
MICROPORT ORTHOPEDICS INC.
5677 airline rd.
arlington TN 38002
Manufacturer Contact
5677 airline road
arlington, TN 38002
9018674771
MDR Report Key12738755
Report Number3010536692-2021-00555
Device Sequence Number1507007
Product Code MBH
UDI-Device IdentifierM684KFTCPC2L1
UDI-PublicM684KFTCPC2L1
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K061223
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2011
Device Explanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 05/19/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? No
Operator of Device Other
Device Model NumberKFTCPC2L
Device Catalogue NumberKFTCPC2L
Device Lot Number056341505
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Distributor Facility Aware Date03/02/2022
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/25/2021
Supplement Date Received by Manufacturer03/02/2022
Initial Report FDA Received Date11/02/2021
Supplement Report FDA Received Date05/20/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown